# SDR GTIA2022072936559

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 11,554 hours, 5,180 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STONG ODOR ON DECENT OUT OF 30000 FT. TURNED OFF PACK 1 ODOR WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED ENVIRONMRNTAL DECOMTAMINATION IAW AMM 21-00-00.NO FAULT NOTED THIS CLEARS MEL 2812813-1 PLACARD REMOVED DMI LOG UPDATED MOC NOTIFIED TRAX UPDATED.
